The Medication That Could Be Stopping You From Having An Orgasm

share on:

Any condition that sets your high blood pressure up can have an effect on your sex life and ability to have an Orgasm but do you know your medications have an effect to?

Chronic high blood pressure affects about one in five women worldwide. If you have high blood pressure, often called “the silent killer” and you know, congratulations! Because on its own, high blood pressure doesn’t show any symptoms and yet can lead to serious problems, including death.

Treating high blood pressure, especially in young people, is normally a combination of lifestyle changes including diet, exercise, sleep, and stress management.

If you’re struggling with high blood pressure, your doctor may prescribe you lisinopril—an angiotensin-converting enzyme (ACE) inhibitor.

This drug works by helping decrease tightness in blood vessels, allowing blood to flow more smoothly and the heart to pump blood more efficiently. Though the drug is super helpful in controlling high blood pressure, there are still some strange side effects to watch out for.

Cough That Won’t Go
A “non-productive” cough or one that or one that doesn’t bring anything up, like mucous or blood is one of the most common side effects of lisinopril. It’s weird and annoying, but it’s not dangerous. If you’re uncomfortable with it, let your doctor know and they may switch your medications.

You feel exhausted
One dangerous side effect of Lisinopril is that it can cause your potassium levels to skyrocket. That’s because you won’t necessarily know your potassium levels are rising at first, but if they get high enough, they can make you feel exhausted, numb, or tingly.

Your doctor can check your potassium levels and switch your medications as appropriate.

Constant Headaches
Headaches can happen for a number of reasons, but if you have a constant one, it maybe due to lisinopril. Headaches are the most commonly reported side effect of the drug.

If they’re mild or go away on their own, don’t worry about it. But if they persist, it’s time to call your doctor.

You Pee Often
Lisinopril works to reduce your high blood pressure by dilating your arteries but this can affect other parts of your body besides your heart, especially your kidneys. If you already have kidney problems or are prone to getting them, this drug can make them worse.

While you may feel no symptoms at first, if you notice changes in how frequently you have to pee or what your pee looks like, along with pain when using the bathroom, call your doctor immediately.

Trouble Achieving An Orgasm
A decrease in sexual ability is one of the top five most commonly reported side effect of lisinopril. That’s because your sexual response depends a lot on blood flow to your genitals, so anything that messes with your arteries and blood flow can affect your orgasm.

Call your doctor if you feel like the drug is hurting your sex life, as there are other medical options you can try.

Sheriff

Sheriff

Normal everyday dude uniquely different in an everyday manner, a young man that strongly believes in the Nigerian project. I'm a mixture of science, arts and politics. I can be engaged on twitter @SheriffSimply

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.